# SDR YENA2025073000781

- Difficulty date: July 28, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N3085J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55132
- Aircraft time: 10,215 hours, 4,098 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1785, BOS-PIT. STRONG CHEMICAL SMELL DEPARTING BOS FROM TO TO ABOUT 5000'SMELL WAS NOTICEABLE ON THE FLIGHT DECK AS WELL AS THE REAR OF THE CABIN. FORWARD FA'S DID NOT SMELL ANYTHING UNUSUAL; PERFORMED FAULT ISOLATION PROCEDURE IAW FIM21-22-00.NO ODOR PRESENT.PACK RUN PERFORMED.NO SMELL NOTED A/C OKAY FOR SVC.
